# SDR SWAA2019051532702

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 63,351 hours, 37,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 2 EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER SIP & MM.
